# SDR GTIA2023031337035

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 31,745 hours, 14,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 871274
- Condition: No Test
- Location: 11wl
- Part time: 3,005 hours, 1,389 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 335100-03-1, CHECK BATTERY CAPACITY-R & R EPSU BATTERY (FIN 11WL) IAW AMM 33-51-38. TASK CARD HAS BEEN ACCOMPLISHED.
